# SDR GTIA2018020202393

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,486 hours, 7,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A STRONG ODOR NOTED IN ALL AREAS,
